Dynamics of Partial Differential Equations

Volume 8 (2011)

Number 2

Invariant measure for the cubic wave equation on the unit ball of R³

Pages: 127 – 147

DOI: http://dx.doi.org/10.4310/DPDE.2011.v8.n2.a4

Author

Anne-Sophie de Suzzoni (Laboratoire AGM, Université de Cergy-Pontoise, France)

Abstract

This paper deals with the invariance of a measure on Sobolev spaces of low regularity under the flow of the cubic non linear wave equation on the unit ball of R³ under the assumption of spherical symmetry. It presents two aspects, an analytic one which includes the treatment of local properties of the flow, and a probabilistic one, which is mainly related to the global extension of the flow and the invariance of the measure.

Keywords

invariant measure, wave equation, spherical symmetry

2010 Mathematics Subject Classification

Primary 35-xx. Secondary 76-xx.

Full Text (PDF format)